# SDR CALA2011030400118

- Difficulty date: March 4, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N29717
- Make and model: Boeing 737724
- Aircraft serial: 28936
- Aircraft time: 40,553 hours, 13,422 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A4810103CAL
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 WINDOW STARTED DEVELOPING CRACKS IN LOWER RIGHT CORNER.  CREW OBSERVED PROGRESSIVE AREA LENGTHENING IN DELAMINATION AND CRACKS REMOVED AND REPLACED R2 WINDOW PER AMM 56-12-11.  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1433394  S/N OFF 02399 IPC REFERENCE NR 56-12-11-01-16F.
